| Model Number |
D120 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system recorded a code 1004 indicative of a short circuit condition during shock delivery.Technical services (ts) reviewed the data and noted there was a ventricular fibrillation (vf) episode.A shock was delivered and converted the rhythm; however, it resulted in a short.Ts analysis also concluded the device did not record a code 1004, but the shock resulted in a low out of range shock impedance measurement.It was also noted this icd system recorded a code 1003, which states that the voltage is too low for projected remaining capacity.The code 1003 was recorded due to the low shocking lead impedance.Ts recommended replacing the entire icd system.It was noted the patient would see the physician to discuss possible system extraction.Additionally, the patient is currently wearing a life vest until future plans are solidified and that tachy therapy was turned off.No adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.